Font

Aa Aa Aa

Background color

A A

Site version

Color Black and white

Cookies

This site uses cookies for site interaction analysis with a purpose of service quality enhancing and uninterrupted site work. More details in Cookies Policy
Accept

Citramon-Darnitsa

Analgesics and antipyretics. Acetylsalicylic acid, combinations without psycholeptics

The medicine has analgesic, antipyretic and anti-inflammatory actions. The components of the medicine have a synergistic effect.

More at https://citramon.darnitsa.ua/

Treatment of mild or moderate headache or toothache, primary dysmenorrhea, migraine, arthralgia, neuralgia, diseases accompanied by hyperthermia of different aetiology (as an antipyretic agent).

In adults the medicine is used as 1 tablet 2–3 times daily after meals. The maximum daily dose of the medicine is 6 tablets (in 3 doses). Citramon-Darnitsa tablets should be taken for no longer than 5 days as an analgesic and for no longer than 3 days as an antipyretic.

Do not exceed the recommended dose.

Do not take with other paracetamol-containing medicines.

1
...
1
2
3
...
0

Recommended drugs

Citropak-Darnitsa tablets
Citropak-Darnitsa

Tablets

Переглянути
Citramon Extra tablets
Citramon Extra

Tablets

Переглянути
Citramon Maxi tablets
Citramon Maxi

Tablets

Переглянути
Darfen darfen® gel
Darfen

Darfen® gel

Переглянути
Specialized edition for medical institutions and doctors.